Tykerb Overdose

Tykerb® (lapatinib) is a prescription medication used to treat breast cancer. It belongs to a group of medications known as tyrosine kinase inhibitors.
 
The effects of a Tykerb overdose will vary, depending on a number of factors, including the Tykerb dosage and whether it was taken with other medicines, alcohol, or street drugs. If you happen to overdose on Tykerb, seek immediate medical attention.
 

Symptoms of Tykerb Overdose

Because very few cases of Tykerb overdose have been reported, little is known about what to expect. Some of the reported symptoms include:
 

Treatment for a Tykerb Overdose

It is not known what the best treatment is for a Tykerb overdose. Treatment may include supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
5 Quick Tricks for Overcoming Nicotine Cravings

Tykerb for Breast Cancer

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.